# SDR VTZA98360

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Worn
- Location: Baggage Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6303 - IAD-DAY - DURING CRUISE, AIRCRAFT MADE A UNSCHEDULED LANDING DUE TO POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO MGW WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND OPENED DMI 47304, MEL 52-4 SLEEVE FOR MICROSWITCH.  MAINTENANCE CLOSED DMI 47304 ON 12-20-98 BY REMOVING AND REPLACING SLEEVE.  OPS CHECK OK, AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
